# SDR AALA961511

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN LAP HAS 3 POPPED RIVETS AND BUBBLED SKIN STRINGER 26L.  REMOVED DAMAGED SKIN AND INSTALLED DOUBLER REPAIR PER SRM 53-30-3 FIG 14 PAGE 80 A.  (M)
